Patient : Hi, I am a 28 year old female... I have been suffering of profuse night sweats along with lower leg cramps for the past 5 months. I do consume potassium food such as bananas... but doesnt seem to help me. Would you please help me figure out what can be causing this? I am a medical student, and need my sleep...but this is not allowing me to do so... HELP PLEASE!!!
Though you lower leg cramps could be due to low potassium levels, this may not explain the night sweats. You have mentioned that your are presently on Ritalin 10mg. Sweating and cramps are sometimes seen with Ritalin intake. I would advise you to consult your doctor to see whether Ritalin could cause your present symptoms.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.